Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comment
    1
  • views
    1854

Week 2

msgeorgiaem

644 views

If I thought week one was bad, then my second week of Roaccutane was hell on earth. I'm still on 80mg a day, and it's reflecting in the state of my skin.

Skin:

Very dry nose - it never stops peeling and just feels gross. My breakouts have progressed to just appearing on my chin and lower cheeks while my forehead is actually super clear (yay). My arms are starting to peel which is weird, but a little bit of sorbolene does the trick! Honestly, Sorbolene is one of my holy grail products while on this medication - that, and Lucas' Paw Paw ointment.

Health:

I'm still feeling very fatigued late at night, which is after I take each dose. I'm falling asleep a lot easier and waking up earlier (is that a good think though?). My mood swings are horrible, and I feel bad for always taking them out on my boyfriend - I seem to be spending quite a bit of time in tears. My esteem is low, still, because I constantly feel like I look ugly.

Side effects:

Still getting nose bleeds, but this is probably exacerbated because I have been prone to them since early childhood. The worse side effect is definitely the dry lips. They are chapping so bad now that I've developed angular cheilitis (cracking of the lips) on both corners of my mouth. This is the worst - 10/10 would not recommend! I'm applying 1% hydrocortisone cream to the area daily, but eating and talking naturally stretch my jaw so the cracks aren't healing well.

I've been trying to decide whether I should continue with the treatment or not after this week, as it just seems like things are going from bad to worse. But after googling other experiences, I am hoping that by week 4 my body will respond to the drug better and these side effects will be reduced. Other than that, I'm starting uni this week so I can only pray that my stress levels stay normal.

I'll check back in next week!



1 Comment


Your dose seem so high to me but maybe you have weight to match it. I have never seen anyone taking 89mg a day. There are some people who were on high doses but for a very extended period of time (by mistake) who suffered horrible side effects which they can not fix anymore. I do not want to scare you but please watch your symptoms very carefully and maybe it is better to quit before it is too late. I was on a very low dose most of the time 20-30mg per day. It did clear me but when I stopped all acne came back as before plus I lost 40% of my hair which I recovered back within 2 years (some people do not if you read posts on here). Good luck!:)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×